# SDR SIMA20130517001

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 33,469 hours, 30,912 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Contactor
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT DURING THE CLIMB OUT,  RECEIVED MW FUEL 2 LOW LEVEL. NOTICED A LOUD BANGING UNDER COCKPIT FLOOR.  DECLARED AN EMERGENCY AND  RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R THE EBC NR 1 K0079 CONTACTOR.  EBC NR 1 K0079 CONTACTOR.  THE ACFT WAS RETURNED TO SERVICE.
